Alert archive / Texas / Wind Advisories in 2017
Wind Advisory 12, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this wind advisory at May 29, 2017, 9:29 AM CDT for 4 counties in Texas. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 29, 2017, 9:29 AM CDT (14:29 UTC)
- Expired
- May 29, 2017, 4:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Houston/Galveston, TX
Counties Brazoria County, TX, Chambers County, TX, Galveston County, TX, Matagorda County, TX
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 2.5 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1481 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -79 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
760 WWUS74 KHGX 291429 NPWHGX URGENT - WEATHER MESSAGE National Weather Service Houston/Galveston TX 929 AM CDT Mon May 29 2017 ...Wind Advisory in effect... .Strong east and southeast winds in association with a large complex of storms offshore will make for windy conditions along the immediate coast today. TXZ214-236>238-292100- /O.NEW.KHGX.WI.Y.0012.170529T1429Z-170529T2100Z/ Brazoria-Chambers-Galveston-Matagorda- Including the cities of Alvin, Anahuac, Angleton, Bay City, Freeport, Friendswood, Galveston, Lake Jackson, League City, Mont Belvieu, Palacios, Pearland, Texas City, and Winnie 929 AM CDT Mon May 29 2017 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... The National Weather Service in Houston/Galveston has issued a Wind Advisory, which is in effect until 4 PM CDT this afternoon. * EVENT...Southeast winds 20 to 30 mph with gusts to 40 mph near the coast and beaches. * TIMING...Through late afternoon. * IMPACT...Unsecured outdoor items prone to be displaced. Driving will be hazardous...especially high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drivers of vans...campers...trailers...and other high-profile vehicles should be alert to the danger of these winds. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this wind advisory went out at May 29, 6:57 AM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, May 29, 6:57 AM CDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
657 AM CDT Mon May 29 2017
.AVIATION...
Still some stratiform rain and embedded showers and thunderstorms
going on west southwest of SGR/LBX this morning likely in response
to the MCS moving east through the northwest Gulf. Ceilings of 200
ft briefly possible around CLL/UTS/CXO otherwise mainly VFR.
Showers should pop up late this morning around the area and
transition over to TSRA around noon or a little later. Low
confidence on where specifically so will VCSH/VCTS it for now.
Second issue is gradient wind event near the coast with meso-high
over the far coastal waters that should subside in the next couple
of hours.
45
&&
.MARINE...
Another update to hoist Gale Warning for the Gulf Waters and SCA
for bays as gradient wind event roars away...by 15z expect winds
to have dropped off dramatically from the current gusts of 35-45
knots.
45
&&
.PREV DISCUSSION... /ISSUED 537 AM CDT Mon May 29 2017/
MARINE...
Meso-high driving gradient winds across the coastal waters and
into the coast and bays. Winds of 20-30kts gusts to 40 for the
next few hours. Winds should weaken as storms well offshore
weaken. Will have to watch comma head rotating in from the west
and could clip or aggravate the already strong winds as it pushes
east. Have hoisted SCA for all waters through 10 am and special
marine warnings through 7 am.
45
PREV DISCUSSION... /ISSUED 419 AM CDT Mon May 29 2017/
DISCUSSION...
Light to moderate rainfall lingers across Southeast Texas this
morning behind an outflow boundary that has since pushed off the
Upper Texas Coast. Regional radar mosiac shows most of the
thunderstorm activity this morning relegated to the western Gulf
of Mexico, with an expansive thunderstorm complex stretching from
Corpus Christi to Harlingen slowly pushing to the east.
Extrapolation of current storm movement places this complex into
the western waters sometime between 5 and 7 AM CDT. At least
through the morning hours, this complex will be the primary driver
for rain chances for the region as its parent shortwave trough
lifts towards the region, pushing the complex and associated
surface low/mesoscale convective vortex into it. What remains to
be seen at this time is how far north rain chances will extend
inland this morning as the outflow approaching the South Texas
thunderstorm complex may result in enough low level convergence
off the coast to block inflow and cut off rain chances farther
inland. With mid and upper level steering flow from the southwest
concerned that there may be some expansion or movement to the
northeast into the Matagorda Bay area and have maintained 60-70
PoPs for this morning as a result. However, if this complex
appears to remain offshore an update may be needed later this
morning to lower rain chances.
With most activity along the coast and across the waters early this
morning, expect to see at least a brief break in rain chances but
daytime heating will result in scattered shower and thunderstorm
development across the region mid to late morning and into the
afternoon. Expect greatest coverage to occur along several of the
remnant boundaries draped across the region. Surface analysis
reveals that yesterday's cold front remains stalled well north of
the Interstate 10 corridor, stretching from San Antonio to Hearne
to Athens. The KGRK radar this morning is also showing several
moisture "fine lines" across the Brazos Valley, indicative of
remnant outflow boundaries from last night's storms. Other
unidentified boundaries may also exist farther south of these
locations. Limited shear (less than 20 knots) present through
early afternoon and much less steep lapse rates than yesterday
(5.5-6.5 C/km) will result in a much lower severe weather threat
today, but with some dry air present between the surface and 600
MB on forecast soundings cannot rule out gusty winds in stronger
convection. 1.7-2 inch precipitable water values today (higher
than the 75th percentile for this time of year) will also mean the
locally heavy rain threat will continue, especially along any of
the aforementioned boundaries. Subsidence from the passing
shortwave trough should result in another break in the rain by
this evening and into tonight, with diurnal heating and
precipitable water values in the 1.6-1.8 inch range on Tuesday
resulting in scattered to numerous showers and thunderstorms
capable of locally heavy rain. Expect highs to range in the upper
70s to low 80s today, warming into the low to mid 80s on Tuesday.
Periods of showers and thunderstorms will continue across the
region Wednesday into the weekend as a series of disturbances now
near the Gulf of Alaska on early morning water vapor imagery drop
to near Baja California and translate east across Texas. Elevated
precipitable water values in the 1.6-1.9 inch range will mean the
threat for locally heavy rainfall will persist each day, with rain
chances likely being enhanced during the daytime hours from
heating. Expect high temperatures to remain in the low to mid 80s
through the end of the work week. Dry weather may not return to
the forecast until early to mid next week as shortwave ridging
attempts to build into the region.
Huffman
MARINE...
Stormy weather this morning over the coastal waters. Outflow
pushed southward through the region bringing gusty conditions
(20-45kt) and has collided with boundary offshore and being
intercepted by incoming MCS from CRP area. Hoisted a SCA through
10 for these strong winds and elevated seas but by 8-10 am expect
that conditions should be improving except for all but the far
coastal waters where storms will probably be the most active-or
just south of there...will need to keep an eye out for meso high
developing and ramping up winds.
Otherwise easterly winds becoming southeasterly this afternoon
and overnight gradually increasing to 10 to 15 knots and then
persisting through Saturday. As moist to very moist conditions
flowing into and through the region expecting showers and
thunderstorms to remain a threat.
ECMWF still painting the scenario of fairly intense low pressure
system developing in the Western Gulf (Saturday) and slowly moving
to near Galveston (Monday morning) which would have big impacts
on the current forecast. Have trended the forecast toward the GFS
but will be watching closely to see of the GFS or the ECMWF blink.
45
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 80 69 84 69 85 / 40 30 40 20 50
Houston (IAH) 81 70 84 71 85 / 50 30 60 30 50
Galveston (GLS) 80 74 81 76 83 / 60 50 60 30 50
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...Small Craft Advisory until 11 AM CDT this morning for the
following zones: Galveston Bay...Matagorda Bay.
Gale Warning until 11 AM CDT this morning for the following
zones: Coastal waters from Freeport to the Matagorda Ship
Channel out 20 NM...Coastal waters from High Island to
Freeport out 20 NM...Waters from Freeport to the Matagorda
Ship Channel from 20 to 60 NM...Waters from High Island to
Freeport from 20 to 60 NM.
&&
Discussion...14
Aviation/Marine...45Hazardous weather outlook, May 29, 7:00 AM CDT, 2 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Houston/Galveston TX 700 AM CDT Mon May 29 2017 TXZ163-164-176>179-195>200-210>214-226-227-235>238-301200- Austin-Brazoria-Brazos-Burleson-Chambers-Colorado-Fort Bend- Galveston-Grimes-Harris-Houston-Jackson-Liberty-Madison-Matagorda- Montgomery-Polk-San Jacinto-Trinity-Walker-Waller-Washington- Wharton- 700 AM CDT Mon May 29 2017 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight Windy conditions can be expected along the immediate coast this morning, with hazardous driving conditions possible on elevated or east to west oriented roadways. Scattered to numerous showers and thunderstorms will be possible today. This activity may be capable of producing gusty winds and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered to numerous showers and thunderstorms will be possible Tuesday through Sunday. This activity may be capable of producing locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. GMZ330-335-350-355-370-375-301200- Coastal waters from Freeport to the Matagorda Ship Channel out 20 NM-Coastal waters from High Island to Freeport out 20 NM- Galveston Bay-Matagorda Bay- Waters from Freeport to the Matagorda Ship Channel from 20 to 60 NM-Waters from High Island to Freeport from 20 to 60 NM- 700 AM CDT Mon May 29 2017 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight Strong to moderate winds are expected across the waters through mid to late morning and a Gale Warning is in effect for the Gulf waters, with Small Craft Advisories in effect for the bays. Scattered to numerous showers and thunderstorms will be possible today. Some of these may be capable of producing locally higher winds and waves. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered to numerous showers and thunderstorms will be possible Tuesday through Sunday. Some of these may be capable of producing locally higher winds and waves. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
In the hours before
Local storm report, May 29, 5:53 AM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
553 AM CDT MON MAY 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM MARINE TSTM WIND 18 SE GALVESTON 29.04N 94.68W
05/29/2017 M56 MPH GMZ355 TX AWOS
KXIH OBSERVATION 46 MPH GUSTING TO 56 MPH AT 535 AM.
&&
EVENT NUMBER HGX1700261
KPLocal storm report, May 29, 5:58 AM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
558 AM CDT MON MAY 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 AM MARINE TSTM WIND SURFSIDE BEACH 28.95N 95.28W
05/29/2017 M45 MPH BRAZORIA TX MESONET
MESONET SITE 36 MPH GUSTING TO 45 MPH.
&&
EVENT NUMBER HGX1700262
KPLocal storm report, May 29, 6:01 AM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
601 AM CDT MON MAY 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM MARINE TSTM WIND 24 SW GALVESTON 28.98N 95.17W
05/29/2017 M42 MPH GMZ355 TX MESONET
MESONET SITE AT ARANSAS PASS 33 MPH GUSTING TO 42 MPH.
&&
EVENT NUMBER HGX1700263
KPLocal storm report, May 29, 6:07 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
607 AM CDT MON MAY 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 AM MARINE TSTM WIND 22 NE GALVESTON 29.45N 94.63W
05/29/2017 M47 MPH GALVESTON TX MESONET
ROLLOWVER PASS 39 MPH GUSTING TO 47 MPH.
&&
EVENT NUMBER HGX1700264
KPLocal storm report, May 29, 6:26 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
626 AM CDT MON MAY 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM MARINE TSTM WIND 47 SE PALACIOS 28.31N 95.62W
05/29/2017 M44 MPH GMZ370 TX MESONET
BRAZOS 538 KBQX PLATFORM REPORTED 44 MPH GUST
&&
EVENT NUMBER HGX1700265
MHLocal storm report, May 29, 8:41 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
841 AM CDT MON MAY 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG 3 NE KENNARD 31.39N 95.14W
05/28/2017 HOUSTON TX LAW ENFORCEMENT
TREE AND POWER LINE DOWN ON A VEHICLE IN RATCLIFF.
0753 PM FLASH FLOOD CROCKETT 31.32N 95.46W
05/28/2017 HOUSTON TX FIRE DEPT/RESCUE
STREET FLOODING IN CROCKETT
0753 PM TSTM WND DMG 6 W BRYAN 30.66N 96.46W
05/28/2017 BRAZOS TX LAW ENFORCEMENT
TREE BLOWN DOWN AND BLOCKING A ROAD
0753 PM TSTM WND DMG BRYAN 30.67N 96.37W
05/28/2017 BRAZOS TX LAW ENFORCEMENT
TREE BLOWN DOWN ONTO A POWERLINE...WHICH ENDED UP
STARTING A SMALL FIRE.
0825 PM TSTM WND DMG CALDWELL 30.53N 96.70W
05/28/2017 BURLESON TX LAW ENFORCEMENT
TREES DOWN... AND SOME DOWN ON POWERLINES WEST OF
CALDWELL AND IN WESTERN PORTIONS OF THE COUNTY
0904 PM FLASH FLOOD CROCKETT 31.32N 95.46W
05/28/2017 HOUSTON TX LAW ENFORCEMENT
MULTIPLE ROAD CLOSURES DUE TO FLOODING 4TH ST... 6TH
ST... E GOLIAD... E LOOP... S LOOP... HIGHWAY 19
SOUTH... HIGHWAY 7 EAST
0914 PM TSTM WND DMG 5 WSW HUNTSVILLE 30.68N 95.63W
05/28/2017 WALKER TX LAW ENFORCEMENT
TREE BLOWN DOWN ON FM 1791
1124 PM FLASH FLOOD 13 NNW KENNARD 31.53N 95.26W
05/28/2017 HOUSTON TX LAW ENFORCEMENT
ONGOING STREET FLOODING ACROSS THE HOUSTON COUNTY.
1205 AM MARINE TSTM WIND 2 E MORGAN'S POINT 29.68N 94.98W
05/29/2017 M39 MPH HARRIS TX PORTS
34 KNOT GUST
1206 AM MARINE TSTM WIND 20 SSE ANAHUAC 29.52N 94.51W
05/29/2017 M42 MPH GALVESTON TX MESONET
WIND GUST WAS MEASURED AT ROLLOVER PASS TCOON SITE.
1210 AM MARINE TSTM WIND 4 NNE SAN LEON 29.54N 94.91W
05/29/2017 M40 MPH GMZ335 TX MESONET
35 KT GUST AT WEATHERFLOW SITE
1213 AM MARINE TSTM WIND 19 E SAN LEON 29.47N 94.62W
05/29/2017 M40 MPH GALVESTON TX MESONET
35 KNOT GUST AT CRAB LAKE WEATHERFLOW SITE
1220 AM MARINE TSTM WIND 4 ENE TEXAS CITY 29.43N 94.89W
05/29/2017 M41 MPH GALVESTON TX MESONET
WIND GUST WAS MEASURED AT WEATHERFLOW SITE XLEV.
1230 AM MARINE TSTM WIND 13 E BAYOU VISTA 29.36N 94.72W
05/29/2017 M39 MPH GMZ355 TX MESONET
WIND GUST WAS MEASURED AT GALVESTON NORTH JETTY PORTS
SITE.
1250 AM MARINE TSTM WIND 29 E GALVESTON 29.23N 94.41W
05/29/2017 M44 MPH GMZ355 TX BUOY
WIND GUST WAS MEASURED AT BUOY 42035.
1255 AM MARINE TSTM WIND 23 E GALVESTON 29.19N 94.52W
05/29/2017 M48 MPH GMZ355 TX MESONET
A 48 MPH WIND GUST WAS MEASURED AT PLATFORM HIGH ISLAND
179A VIA WEATHERFLOW
0100 AM FLASH FLOOD CROCKETT 31.32N 95.46W
05/29/2017 HOUSTON TX LAW ENFORCEMENT
FLASH FLOODING WAS STILL ONGOING ACROSS HOUSTON COUNTY
0101 AM MARINE TSTM WIND 6 SW JAMAICA BEACH 29.13N 95.06W
05/29/2017 M43 MPH GALVESTON TX MESONET
WIND GUST WAS MEASURED AT WEATHERFLOW SITE AT TERRAMAR
BEACH.
0135 AM MARINE TSTM WIND 23 E GALVESTON 29.18N 94.52W
05/29/2017 M45 MPH GMZ355 TX AWOS
WIND GUST WAS MEASURED AT HIGH ISLAND 179A.
0141 AM MARINE TSTM WIND 2 E QUINTANA 28.93N 95.29W
05/29/2017 M40 MPH GMZ355 TX MESONET
A 40MPH MARINE THUNDERSTORM WIND GUST WAS OBSERVED AT
SURFSIDE BEACH XSRF VIA WEATHERFLOW
0150 AM MARINE TSTM WIND 29 E GALVESTON 29.23N 94.41W
05/29/2017 M44 MPH GMZ355 TX MESONET
A MARINE THUNDERSTORM WIND GUST OF 44MPH WAS OBSERVED
AT GALVESTON BUOY VIA WEATHERFLOW
0255 AM MARINE TSTM WIND 46 SSW QUINTANA 28.31N 95.62W
05/29/2017 M53 MPH GMZ370 TX MESONET
WIND GUST MEASURED AT BRAZOS 538 PLATFORM BQX
0255 AM MARINE TSTM WIND 35 ESE PALACIOS 28.52N 95.70W
05/29/2017 M54 MPH GMZ350 TX AWOS
KBQX PLATFORM RECORDED WIND 40G47 KNOTS.
0350 AM MARINE TSTM WIND 71 S QUINTANA 27.91N 95.35W
05/29/2017 M43 MPH GMZ370 XX BUOY
WIND GUST OF 37 KNOTS REPORTED BY BUOY 42019
0512 AM MARINE TSTM WIND 4 E GALVESTON 29.23N 94.83W
05/29/2017 M48 MPH GMZ355 TX MESONET
GALVESTON NORTH JETTY MEASURED WIND OF 42 KNOTS.
0526 AM MARINE TSTM WIND SURFSIDE BEACH 28.95N 95.28W
05/29/2017 M45 MPH BRAZORIA TX MESONET
MESONET SITE 36 MPH GUSTING TO 45 MPH.
0530 AM MARINE TSTM WIND 24 SW GALVESTON 28.98N 95.17W
05/29/2017 M42 MPH GMZ355 TX MESONET
MESONET SITE AT ARANSAS PASS 33 MPH GUSTING TO 42 MPH.
0535 AM MARINE TSTM WIND 18 SE GALVESTON 29.04N 94.68W
05/29/2017 M56 MPH GMZ355 TX AWOS
KXIH OBSERVATION 46 MPH GUSTING TO 56 MPH AT 535 AM.
0536 AM MARINE TSTM WIND 22 NE GALVESTON 29.45N 94.63W
05/29/2017 M47 MPH GALVESTON TX MESONET
ROLLOWVER PASS 39 MPH GUSTING TO 47 MPH.
0615 AM MARINE TSTM WIND 47 SE PALACIOS 28.31N 95.62W
05/29/2017 M44 MPH GMZ370 TX MESONET
BRAZOS 538 KBQX PLATFORM REPORTED 44 MPH GUST
&&
EVENT NUMBER HGX1700237 HGX1700235 HGX1700239 HGX1700240 HGX1700238
HGX1700236 HGX1700241 HGX1700242 HGX1700243 HGX1700247 HGX1700244
HGX1700245 HGX1700246 HGX1700248 HGX1700251 HGX1700249 HGX1700253
HGX1700250 HGX1700254 HGX1700256 HGX1700255 HGX1700257 HGX1700258
HGX1700259 HGX1700260 HGX1700262 HGX1700263 HGX1700261 HGX1700264
HGX1700265
47The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:22 PM CDT | Areal Flood Advisory | HGX | Houston | 113 min |
| May 28, 7:28 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Grimes | 32 min |
| May 28, 7:32 PM CDT | Special Weather Statement | HGX | Houston | 43 min |
| May 28, 7:49 PM CDT | Flash Flood Warning | HGX | Houston | 2 hr |
| May 28, 7:58 PM CDT | Special Weather Statement | HGX | Brazos, Burleson | 47 min |
| May 28, 8:11 PM CDT | Special Weather Statement | HGX | Houston, Madison, Trinity | 64 min |
| May 28, 8:18 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson | 27 min |
| May 28, 8:29 PM CDT | Flash Flood Warning | HGX | Houston | 3 hr |
| May 28, 8:33 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Houston, Madison, Walker | 42 min |
| May 28, 8:40 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Washington | 31 min |
| May 28, 8:53 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Grimes, Washington | 26 min |
| May 28, 9:09 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Houston, Madison, Montgomery, Trinity, Walker | 51 min |
| May 28, 9:14 PM CDT | Areal Flood Advisory | HGX | Houston, Trinity | 2 hr |
| May 28, 9:31 PM CDT | Special Weather Statement | HGX | Polk, San Jacinto | 29 min |
| May 28, 9:56 PM CDT | Special Weather Statement | HGX | Montgomery, Polk, San Jacinto, Walker | 34 min |
| May 28, 10:05 PM CDT | Flash Flood Warning | HGX | Houston | 85 min |
| May 28, 10:43 PM CDT | Special Weather Statement | HGX | Waller | 47 min |
| May 28, 11:27 PM CDT | Flash Flood Warning | HGX | Houston | 3 hr |
| May 28, 11:34 PM CDT | Special Marine Warning | HGX | 56 min | |
| May 28, 11:36 PM CDT | Special Weather Statement | HGX | Chambers, Harris | 39 min |
| May 28, 11:54 PM CDT | Special Weather Statement | HGX | Houston | 66 min |
| May 29, 12:23 AM CDT | Special Marine Warning | HGX | 67 min | |
| May 29, 12:28 AM CDT | Special Weather Statement | HGX | Galveston | 47 min |
| May 29, 12:37 AM CDT | Areal Flood Advisory | HGX | Fort Bend, Harris | 113 min |
| May 29, 1:02 AM CDT | Special Marine Warning | HGX | 118 min | |
| May 29, 1:05 AM CDT | Special Weather Statement | HGX | Brazoria, Galveston | 40 min |
| May 29, 1:16 AM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 3 hr |
| May 29, 1:45 AM CDT | Special Weather Statement | HGX | Brazoria | 45 min |
| May 29, 2:23 AM CDT | Areal Flood Warning | HGX | Houston | 3 hr |
| May 29, 2:31 AM CDT | Special Marine Warning | HGX | 119 min | |
| May 29, 2:47 AM CDT | Small Craft Advisory | HGX | 4 hr | |
| May 29, 4:41 AM CDT | Special Marine Warning | HGX | 2 hr | |
| May 29, 4:43 AM CDT | Special Marine Warning | HGX | 2 hr | |
| May 29, 5:03 AM CDT | Special Marine Warning | HGX | 117 min | |
| May 29, 6:50 AM CDT | Gale Warning | HGX | 6 hr | |
| May 29, 6:50 AM CDT | Small Craft Advisory | HGX | 6 hr | |
| May 29, 9:20 AM CDT | Coastal Flood Advisory | HGX | Brazoria, Chambers, Galveston, Matagorda | 7 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.